MAUDE Adverse Event Report: WILLIAM COOK EUROPE NAVALIGN COOK CELECT JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE NAVALIGN COOK CELECT JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G52909
Medical Device Problem Codes Obstruction of Flow (2423); Structural Problem (2506); Device Tipped Over (2589)
Health Effect - Clinical Codes Abdominal Pain (1685); Internal Organ Perforation (1987); Perforation of Vessels (2135); Thrombosis/Thrombus (4440)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Section e3: non-healthcare professional.Investigation: the following allegations have been investigated: organ/vena cava (vc) perforation, thrombus, tilt, abdominal pain, stress investigation is reopened due to additional information provided.The reported allegations have been further investigated based on the information provided to date.Filter interacts with ivc wall, e.G.Penetration/perforation/embedment.This may be either symptomatic or asymptomatic.Potential causes may include improper deployment; and (or) excessive force or manipulations near an in-situ filter (e.G., a surgical or endovascular procedure in the vicinity of a filter).Potential adverse events that may occur include, but are not limited to, the following: trauma to adjacent structures, vascular trauma.Ivc occlusion/ thrombosis, new dvt, ivc stenosis as a reported complication, is a known risk in relation to filter implant and is well documented in the clinical literature and in clinical practice guidelines.This is supported by the clinical evidence report established to assess available clinical data to identify and evaluate the clinical safety and performance of the cook vena cava filters.Potential adverse events that may occur include, but are not limited to, the following: vena cava occlusion or thrombosis, vena cava stenosis, deep vein thrombosis.Filter tilt has been reported.Potential causes may include filter placement in ivcs with diameters larger than those specified in these instructions for use; improper deployment; manipulations near an implanted filter (e.G., a surgical or endovascular procedure in the vicinity of a filter); and (or) a failed retrieval attempt.Unknown if the reported abdominal pain and stress are directly related to the filter and unable to identify a corresponding failure mode at this point in time.20 devices in lot.No relevant notes on work order.The product is manufactured and inspected according to specifications.No evidence to suggest that this device was not manufactured according to specifications and nothing indicates that the filter did not perform as intended, e.G.Intended for the prevention of recurrent pulmonary embolism (pe) via placement in the vena cava.Cook will reopen its investigation if further information is received warranting supplementation in accordance with 21 c.F.R.803.56.This report includes information known at this time.A follow-up medwatch report will be submitted if additional relevant information becomes available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, or that any cook device caused or contributed to or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Patient allegedly received an implant on (b)(6) 2011 via the right internal jugular vein due to pre-bariatric surgery.The patient alleges vena cava perforation and organ perforation.The patient further alleges abdominal pain, and stress.(b)(6) 2011, per a report from venogram; ¿large thrombus found.Ivc was not removed.¿ (b)(6), per a report from computed tomography; ¿the degree of tilt: 15 degrees of rightward tilt.The apex of the filter is touching the right side of the ivc wall.Filter position: normal.Apex is 6 mm below the right renal vein orifice.The struts are above the aortic bifurcation.Strut perforation: the left anterolateral strut extends 4 mm beyond the ivc wall and abuts the aorta.The right anterior strut extends 4 mm beyond the ivc wall.Strut fracture or bending: none.Ivc stenosis: none.¿.

Brand Name
NAVALIGN COOK CELECT JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6, dk-4632
bjaeverskov
Manufacturer Contact
lissi walmann
sandet 6, dk-4632
bjaeverskov 
MDR Report Key16751421
Report Number3002808486-2023-00092
Device Sequence Number19674436
Product Code DTK
UDI-Device Identifier10827002529097
UDI-Public(01)10827002529097(17)140620(10)E2760767
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K090140
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2014
Device Model NumberG52909
Device Catalogue NumberIGTCFS-65-1-JUG-CELECT
Device Lot NumberE2760767
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexMale
Patient Weight136 KG
Patient RaceWhite